# SDR DALA2018032601939

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,329 hours, 24,508 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERTED. CREW REPORTED THAT THE FIRST OFFICER'S PITOT HEAT IS INOPERATIVE.  IAW QRH HAD TO DROP OUT OF RVSM AIRSPACE.     REMOVED AND REPLACED  THE FIRST OFFICER`S PITOT PROBE IAW AMM 34-11-01.  R & R  THE CURRENT SENSOR RELAY K310 IAW WDM 30-31-12.
